# SDR DALA1024169886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 285, LBL 44 SEAT TRACK HAS CORROSION. CPCP TASK 46-53305  RII: Y REMOVED CORROSION FROM SEAT TRACK AT STA 256, LBL 44. ORIGINAL MAT .070 IAW SRM 53-23-0, FIG 4.  REMOVED .030 REMAINS .040 OUT OF LIMITS IAW SRM 53-05, FIG 4B. REMOVED SEAT TRACK FROM STA 200 TO 285 IAW SRM 53-23-0. LOCATED AND DRILLED IAW SRM 51-10-4. TREATED AND PRIMED IAW SRM 51-10-3. INSTALLED IAW SRM 51-30-5.
